ISSN 1119-4618
 

Original Research 


Asymptotic Stability of Two Classes of Second Order Nonlinear Neutral Delay Differential Equations with Variable Delays

Alhaji Tahir, H. Habib.

Abstract
Extensions of two well known existing results for solutions of second order nonlinear neutral delay differential equations with variable delay by modifying some constraint conditions are considered in this study. A new method is developed for the solutions of the modified equations considering fixed point approach with two auxiliary functions on a contraction condition. It is found that new criteria for asymptotic stability are established and some stability properties of the modified equations are also obtained.

Key words: Asymptotic Stability, Neutral Delay, Stability Properties


 
ARTICLE TOOLS
Abstract
PDF Fulltext
Print this article Print this Article
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by Alhaji Tahir
Articles by H. Habib
on Google
on Google Scholar
Article Statistics
 Viewed: 1104
Downloaded: 49
Cited: 0

How to Cite this Article
Pubmed Style

Tahir A, Habib H, . Asymptotic Stability of Two Classes of Second Order Nonlinear Neutral Delay Differential Equations with Variable Delays. JPAS. 2019; 16(1): 66-70.


Web Style

Tahir A, Habib H, . Asymptotic Stability of Two Classes of Second Order Nonlinear Neutral Delay Differential Equations with Variable Delays. http://www.atbuscienceforum.com/?mno=26750 [Access: September 16, 2019].


AMA (American Medical Association) Style

Tahir A, Habib H, . Asymptotic Stability of Two Classes of Second Order Nonlinear Neutral Delay Differential Equations with Variable Delays. JPAS. 2019; 16(1): 66-70.



Vancouver/ICMJE Style

Tahir A, Habib H, . Asymptotic Stability of Two Classes of Second Order Nonlinear Neutral Delay Differential Equations with Variable Delays. JPAS. (2019), [cited September 16, 2019]; 16(1): 66-70.



Harvard Style

Tahir, A., Habib, . H. & (2019) Asymptotic Stability of Two Classes of Second Order Nonlinear Neutral Delay Differential Equations with Variable Delays. JPAS, 16 (1), 66-70.



Turabian Style

Tahir, Alhaji, H. Habib, and . 2019. Asymptotic Stability of Two Classes of Second Order Nonlinear Neutral Delay Differential Equations with Variable Delays. Science Forum (Journal of Pure and Applied Sciences), 16 (1), 66-70.



Chicago Style

Tahir, Alhaji, H. Habib, and . "Asymptotic Stability of Two Classes of Second Order Nonlinear Neutral Delay Differential Equations with Variable Delays." Science Forum (Journal of Pure and Applied Sciences) 16 (2019), 66-70.



MLA (The Modern Language Association) Style

Tahir, Alhaji, H. Habib, and . "Asymptotic Stability of Two Classes of Second Order Nonlinear Neutral Delay Differential Equations with Variable Delays." Science Forum (Journal of Pure and Applied Sciences) 16.1 (2019), 66-70. Print.



APA (American Psychological Association) Style

Tahir, A., Habib, . H. & (2019) Asymptotic Stability of Two Classes of Second Order Nonlinear Neutral Delay Differential Equations with Variable Delays. Science Forum (Journal of Pure and Applied Sciences), 16 (1), 66-70.